# SDR SIMA201902043001

- Difficulty date: February 3, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 20,157 hours, 14,660 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Px37
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PROX SYS FAULT STATUS MSG. AFTER X-LIST FOR GEAR DISAGREE WARNING MSG. GEAR DISAGREE WARNING MSG. AFTER T/0.-C/A-FOUND NG CENTRD #2 SNSR/OUT-OF-RIG/REASON-FAR 007412. C/W CRJ-700 FIM 32-61-05-810-828. ADJUSTED PX37 SENSOR IAW CRJ-700 AMM 32-61-05. PERFORMED OPS CK OF LANDING GEAR EXTENSION /RETRACTION OPS CK GOOD IAW CRJ 700 AMM 32-30-00 AND FIM 32-31-00.
